Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
Matemáticas
INICIO | 26 de febrero de 2021
  

Sur les mesures de Wigner.

Título original Sur les mesures de Wigner.
Título inglés On Wigner measures.
Título español Sobre las medidas de Wigner.
Autor/es Lions, Pierre-Louis ; Paul, Thierry
Organización CEREMADE Univ. Paris-Dauphine, París, Francia
Revista 0213-2230
Publicación 1993, 9 (3): 553-618, 47 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés We study the properties of the Wigner transform for arbitrary functions in L2 or for hermitian kernels like the so-called density matrices. And we introduce some limits of these transforms for sequences of functions in L2, limits that correspond to the semi-classical limit in Quantum Mechanics. The measures we obtain in this way, that we call Wigner measures, have various mathematical properties that we establish. In particular, we prove they satisfy, in linear situations (Schrödinger equations) or nonlinear ones (time-dependent Hartree equations), transport equations of Liouville or Vlasov type.
Clasificación UNESCO 221212
Palabras clave español Mecánica cuántica ; Mecánica estadística ; Transformada de Wigner ; Ecuación de Liouville ; Métodos fisicomatemáticos ; Medidas
Código MathReviews MR1251718
Código Z-Math Zbl 0801.35117
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es